Cauchy Formula for Affine SDE with Skorohod Integral
AbstractThe Cauchy representation formula enables to obtain a solution to a nonhomogeneous equation with the help of the linear homogeneous part solution and nonhomogeneities. In case of known asymptotics of the linear homogeneous part solution, we can establish some properties of behavior of a solution to nonhomogeneous equation. For diffusion equations the Cauchy formula was ascertained and successfully applied for different cases. In this paper, the Cauchy representation formula for a solution to a multidimentional affine SDE with the Skorohod integral is established. Conditions for inclusion of the solution into generalized Wiener functional spaces are given.
R. Buckdahn, D. Nualart, Linear stochastic differential equations and Wick products, Probab. Theory Relat. Fields, vol. 99, pp.501–526, 1994.
P. Hartman, Ordinary Differential Equations, 2nd Ed., SIAM, Philadelphia, 2002.
H. Holden, B. Øksendal, J. Ubøe, T. Zhang, Stochastic Partial Differential Equations. A Modelling, White Noise Functional Approach, 2nd Ed., Springer, 2010.
D. Nualart, The Malliavin Calculus and Related Topics, Springer, 2006.
A. V. Ilchenko, Stochastically bounded solutions of the linear nonhomogeneous stochastic differential equation, Theor. Probability and Math. Statyst., no. 68, pp. 48–55, 2003.
A. V. Ilchenko, Stochastically bounded solutions of the linear nonhomogeneous stochastic differential equation system, Theory Of Stochastic Processes, vol. 9(25), no. 1–2, pp. 65–72, 2003.
A. V. Ilchenko, On the asymptotic degeneration of systems of linear inhomogeneous stochastic differential equations, Theor. Probability and Math. Statyst., no. 76, pp. 41–48, 2008.
A. V. Ilchenko, Peridic solutions of the linear nonhomogeneous stochastic differential equation, Bulletin of Taras Shevchenko National University of Kyiv Journal. ser. Math. and Mech., no. 1(29), pp. 44–47, 2013.
A. Ilchenko, Y. Moseenkov, Cauchy representation formula for solutions of the linear nonhomogenuous stochastic differential equation with the Skorohod integral, Bulletin of Taras Shevchenko National University of Kyiv Journal. ser. Math. and Mech., no.1(31), pp. 45–48, 2014.
G. Peccati, M.S. Taqqu, Wiener Chaos: Moments, Cumulants and Diagrams A survey with computer implementation, Bocconi University Press, Springer, 2011.
A. M. Sadoviak, E. F. Tsarkov, Couchy formula analogue for stochastic differantial equations, Theory Probab. Appl., vol. 18, no.2, pp. 415–417, 1973.
A. V. Skorohod, On a generalization of a stochastic integral, Theory Probab. Appl., vol. 20, no. 2, pp. 219-233, 1975.
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Creative Commons Attribution License that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).